LASARRE
150,000-199,999 SparkPoints 199,609
SparkPoints
 

Light Bulb!!!

Thursday, August 11, 2016

Finally, the light bulb went off in my head last night. I have been putting on weight and I couldn't figure out why. I have been exercising more and eating the same as I always have. Yet, the weight keeps rising and not by a little, but by a lot.

Then it dawned on me. Steroids. Let's see I have had 2 cervical steroid injections since June. I have had 4 regular steroid shots since May. I think that is a lot of steroids.

Last night I started researching steroid shots and weight gain. DUH That's when the light bulb went off emoticon

It is the steroids that is partially to blame for the weight gain. I blame steroids 75% and I'll give myself 25% just because I think I should. This is like a catch 22. If I don't do the shots, I can't move my shoulder or my neck. Not to mention others that come up. Yet, I believe it is the weight gain that is causing a lot of my other problems. I have too much weight for my body.

UGH!!! Not sure what to do about this. With my bad spine issues, I wish I could trust a chiropractor, but they won't touch me. Someone suggested acupuncture or needling, but not sure what that is and don't want to waste my money. Not to mention insurance doesn't pay for the "alternative therapies" ugh!!!

I don't know what to do about weight gain beyond my control!!! emoticon
Share This Post With Others
Member Comments About This Blog Post
 

More Blogs by LASARRE